A characterization of convex hypersurfaces in Hadamard manifolds


Erdogan M., Yilmaz G.

MATHEMATICA SCANDINAVICA, vol.97, pp.40-48, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 97 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.7146/math.scand.a-14962
  • Title of Journal : MATHEMATICA SCANDINAVICA
  • Page Numbers: pp.40-48

Abstract

The aim of this paper is to give a characterization of strictly convex hypersurfaces in a Hadamard manifold.